# SDR SWIA201231030

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 15,623 hours, 9,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 OVERHEAD AND SIDEWALL EMERGENCY EXIT LIGHTS ARE OUT.  (FLT 4611)  REPLACED NR 3 EMERGENCY BATTERY IN REFERENCE TO AMM. P/N:  AD-2013-1A  S/N OFF:  67883.
